# SDR AWXA200400341

- Difficulty date: March 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 53,902 hours, 38,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 654643099
- Condition: Debonded
- Location: Lt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK FOUND EXISTING REPAIR ON UPPER SURFACE OF LT INBOARD FORE FLAP DISBONDED 36 INCHES FROM OUTBOARD END.  MAINTENANCE REMOVED DISBONDED REPAIR ON UPPER SURFACE OF LT INBOARD FORE FLAP; FABRICATED REPAIR DOUBLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-10 FIG 31 PG 88F-88H.
